Coverart for item
The Resource Bulletin of the American Mathematical Society, (electronic resource)

Bulletin of the American Mathematical Society, (electronic resource)

Label
Bulletin of the American Mathematical Society
Title
Bulletin of the American Mathematical Society
Title variation
Bull. Amer. Math. Soc
Creator
Contributor
Subject
Genre
Language
eng
Continues
Cataloging source
NSD
http://bibfra.me/vocab/lite/collectionName
Bulletin of the American Mathematical Society (Online)
http://bibfra.me/vocab/relation/continuedBy
7YoF9PgKaDM
Dewey number
510.6
http://library.link/vocab/relatedWorkOrContributorName
American Mathematical Society
http://library.link/vocab/subjectName
  • Mathematics
  • Mathematics
Label
Bulletin of the American Mathematical Society, (electronic resource)
Instantiates
Publication
Abbreviated title
Bull. Am. Math. Soc.
Control code
OCM1ssj0030340
Cumulative index finding aids
Indexes: Vols. 1 (1891-1892)-3 (1893-1894) of the Bulletin of the New York Mathematical Society indexed with 2nd series, v. 1 (1894-1895)-v. 10 (1903-1904); indexed for every 10 v. thereafter, from v. 11 (1904-1905)-
Dimensions
unknown
Issn
1936-881X
Key title
Bulletin of the American Mathematical Society
Lccn
2007212148
http://bibfra.me/vocab/marc/numberingPerculiarities
  • Issues for vols. 1-84 also called whole nos. 31-777
  • With v. 9 (1902-1903) the designation "new series" is dropped from the volume numbering
Publication date frequency
1950-1978
Publication designation
Began with: 2nd series, vol. 1, no. 1 (Oct. 1894); ceased with: Vol. 84, no. 6 (Nov. 1978).
Publication frequency
Bimonthly
Specific material designation
remote
System control number
(WaSeSS)ssj0030340
System details
Mode of access: World Wide Web
Label
Bulletin of the American Mathematical Society, (electronic resource)
Publication
Abbreviated title
Bull. Am. Math. Soc.
Control code
OCM1ssj0030340
Cumulative index finding aids
Indexes: Vols. 1 (1891-1892)-3 (1893-1894) of the Bulletin of the New York Mathematical Society indexed with 2nd series, v. 1 (1894-1895)-v. 10 (1903-1904); indexed for every 10 v. thereafter, from v. 11 (1904-1905)-
Dimensions
unknown
Issn
1936-881X
Key title
Bulletin of the American Mathematical Society
Lccn
2007212148
http://bibfra.me/vocab/marc/numberingPerculiarities
  • Issues for vols. 1-84 also called whole nos. 31-777
  • With v. 9 (1902-1903) the designation "new series" is dropped from the volume numbering
Publication date frequency
1950-1978
Publication designation
Began with: 2nd series, vol. 1, no. 1 (Oct. 1894); ceased with: Vol. 84, no. 6 (Nov. 1978).
Publication frequency
Bimonthly
Specific material designation
remote
System control number
(WaSeSS)ssj0030340
System details
Mode of access: World Wide Web

Library Locations

    • Thomas Jefferson LibraryBorrow it
      1 University Blvd, St. Louis, MO, 63121, US
      38.710138 -90.311107
Processing Feedback ...